Gripnil

Tablet, Syrup & Powder for oral solution
Details
Treatsments of symptoms of the common cold and allergies like sneezing, runny/stuffy nose, fever, headache, body pains, congestion, or watery eyes
Dosage form
Active ingredient and dose

Tablets:
Paracetamol 500mg,                          
Phenylephrine Hydrochloride 5mg,                        
Chlorphenamine Maleate 2mg,              
Caffeine 30mg


Syrup:
Paracetamol 125 mg,
Phenylephrine Hydrochloride 2.5 mg,
Chlorphenamine Maleate 1 mg


Powder for oral solution:
Paracetamol 500 mg,
Pheniramine maleate 25 mg,
Ascorbic acid (Vitamin C) 200 mg

Please note that the availability of our products may vary depending on the region. We recommend that you check the availability of our products in your country before purchasing.
Certificates

Certificates

Our Commitment

Our social
respons­ibility

Discover how we're making healthcare more accessible while maintaining the highest quality standards across our global operations.

Checkout our Brands

View All

Uniploxin 500 (10 x 10's)

Treatments of urinary tract infections, sexually transmitted infections (gonorrhea and chancroid), skin, bone, joint infections, prostatitis, typhoid fever, gastrointestinal infections, lower respiratory tract infections, anthrax, plague, and salmonellosis.

Vithem

Treatments of prevent nutritional deficiencies, such as iron deficiency, anemia, and folic acid deficiency

Uniq O2

Treatment of bacterial & parasitic infections. It is used to treat gastrointestinal infections such as acute diarrhea or dysentery, gynecological infections, lung infections and urinary infections